MAUDE Adverse Event Report: CONTACT¿DETACH; CONTACT DETACH G29 60/6

CONTACT¿DETACH; CONTACT DETACH G29 60/6
Lot Number 5112006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Tissue Damage (2104)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that patient's blood glucose level increased, and the site was removed, noticed that the cannula could not be found.A new site was inserted to bring down patient's blood glucose level.The patient was taken to the emergency room to determine if the cannula was broken off under the skin and underwent x-rays showing the site was broken off under the skin.Patient's blood glucose level was 326 mg/dl when arrived at the emergency room and received tylenol via intravenous route as corrective treatment.The emergency staff attempted to remove the cannula however they were unsuccessful.After spending 3 hours in emergency room the patient was subsequently hospitalized and received antibiotics and fluid via intravenous route as corrective treatment.Prior to hospitalization, the patient took a bolus.The cannula was surgically removed, and the patient received 7 stitches.The infusion set was in use for 2 days.The patient was hospitalized for 9 days.No further information available.

Brand Name
CONTACT¿DETACH
Common Device Name
CONTACT DETACH G29 60/6
MDR Report Key8535386
Report Number3003442380-2019-01143
Device Sequence Number312050
Product Code FPA
UDI-Device Identifier05705244003293
UDI-Public05705244003293
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/15/2020
Device Lot Number5112006
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2016
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1